# SDR R61A2023012980096

- Difficulty date: January 14, 2023
- Submitted: January 29, 2023
- Operation: Air carrier
- Aircraft: N113HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000177
- Aircraft time: 38,554 hours, 29,399 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066531001
- Condition: Corroded
- Location: Frm 88 S26-27r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR CLIP FR88. REMOVED AND REPLACED SHEAR CLIP AT FRAME 88 BETWEEN 26R AND 27R. REF SRM 51-40-08
